MathSciNet Relay Station
MathSciNet bibliographic data
MR1782550 32S05 (58K40)
Arnol′d, V. I. Simple singularities of curves. (Russian) Tr. Mat. Inst. Steklova 226 (1999), Mat. Fiz. Probl. Kvantovoĭ Teor. Polya, 27--35; translation in Proc. Steklov Inst. Math. 1999, no. 3(226), 20–28
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement